zbMATH — the first resource for mathematics

Generating two simultaneously chaotic attractors with a switching piecewise-linear controller. (English) Zbl 1045.37018
Summary: It has been demonstrated that a piecewise-linear system can generate chaos under suitable conditions. This paper proposes a novel method for simultaneously creating two symmetrical chaotic attractors – an upper-attractor and a lower-attractor – in a 3D linear autonomous system. Basically dynamical behavior of this new chaotic system is further investigated. Especially, the chaos formation mechanism is explored by analyzing the structure of fixed points and the system trajectories.

37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
34C28 Complex behavior and chaotic systems of ordinary differential equations
93C15 Control/observation systems governed by ordinary differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
Full Text: DOI
[1] Chen, G.; Dong, X., From chaos to order: methodologies, perspectives and applications, (1998), World Scientific Singapore
[2] Wang, X.; Chen, G., Chaotification via arbitrarily small feedback controls: theory, method, and applications, Int. J. bifur. chaos, 10, 549-570, (2000) · Zbl 1090.37532
[3] Wang, X.; Chen, G.; Yu, X., Anticontrol of chaos in continuous-time systems via time-delayed feedback, Chaos, solitons & fractals, 10, 771-779, (2000) · Zbl 0967.93045
[4] Tang, K.S.; Man, K.F.; Zhong, G.Q.; Chen, G., Generating chaos via x|x|, IEEE trans. circuits syst. I, 48, 636-641, (2001) · Zbl 1010.34033
[5] Zhong, G.Q.; Tang, K.S.; Chen, G.; Man, K.F., Bifurcation analysis and circuit implementation of a simple chaos generator, Latin amer. appl. res., 31, 227-232, (2001)
[6] Lü, J., Switching control: from simple rules to complex chaotic systems, J syst sci complex, 16, 3, 404-413, (2003) · Zbl 1137.93034
[7] Lü, J.; Lu, J.; Chen, S., Chaotic time series analysis and its applications, (2002), Wuhan University Press China
[8] Lü, J.; Zhou, T.; Chen, G.; Yang, X., Generating chaos with a switching piecewise-linear controller, Chaos, solitons & fractals, 12, 344-349, (2002)
[9] Lü, J.; Chen, G., A new chaotic attractor coined, Int. J. bifur. chaos, 12, 659-661, (2002) · Zbl 1063.34510
[10] Yang, X.; Li, Q., Chaotic attractor in a simple hybrid system, Int. J. bifur. chaos, 12, 2255-2256, (2002)
[11] Suykens, J.A.K.; Vandewalle, J., Generation of n-double scrolls (n=1,2,3,4,…), IEEE trans. circuits syst. I, 40, 861-867, (1993) · Zbl 0844.58063
[12] Scanlan, S.O., Synthesis of piecewise-linear chaotic oscillators with prescribed eigenvalues, IEEE trans. circuits syst. I, 48, 1057-1064, (2001) · Zbl 0997.94041
[13] Yalçin, M.E.; Suykens, J.A.K.; Vandewalle, J.; Özoğuz, S., Families of scroll grid attractors, Int. J. bifur. chaos, 12, 23-41, (2002) · Zbl 1044.37029
[14] Lü, J.; Chen, G.; Zhang, S., Dynamical analysis of a new chaotic attractor, Int. J. bifur. chaos, 12, 1001-1015, (2002) · Zbl 1044.37021
[15] Lü, J.; Zhou, T.; Zhang, S., Chaos synchronization between linearly coupled chaotic system, Chaos, solitons & fractals, 14, 4, 529-541, (2002) · Zbl 1067.37043
[16] Lü, J.; Chen, G.; Zhang, S., The compound structure of a new chaotic attractor, Chaos, solitons & fractals, 14, 5, 669-672, (2002) · Zbl 1067.37042
[17] Chen, S.; Lü, J., Synchronization of an uncertain unified chaotic system via adaptive control, Chaos, solitons & fractals, 14, 4, 643-647, (2002) · Zbl 1005.93020
[18] Lü, J.; Lu, J., Controlling uncertain Lü system using linear feedback, Chaos, soliton & fractals, 17, 1, 127-133, (2003) · Zbl 1039.37019
[19] Yu, Y.; Zhang, S., Controlling uncertain Lü system using backstepping design, Chaos, soliton & fractals, 15, 897-902, (2003) · Zbl 1033.37050
[20] Chen, G.; Lü, J., Dynamical analysis, control and synchronization of the Lorenz systems family, (2003), Science Press Beijing
[21] Wu, X.; Lu, J., Parameter identification and backstepping control of uncertain Lü system, Chaos, solitons & fractals, 18, 4, 721-729, (2003) · Zbl 1068.93019
[22] Zheng, Z.H., On the limit cycles for a class of planar system, Nonlinear anal., 24, 605-614, (1995) · Zbl 0832.34023
[23] Wang, H.F.; Yu, S.X., Qualitative theory of ordinary differential equations, (1996), Guang Dong Higher Education Press China
[24] Zheng, Z.H., Some properties for the attractors, Sci. China A, 44, 823-828, (2001) · Zbl 0993.37014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.